# SDR MALA010660

- Difficulty date: August 18, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 7253799459
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During 4K-check in CWA, LH Center Aisle Seat Track LBL18.3 has corrosion that is out of limits from approximatelyu Sta 680 to 649 IAW Saab SR 53-70-60.  Maintenance replaced Seat Track Section in Aft end of Left Center Aisle IAW S53060.  Seat Track PN 7253799-459.
